MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage.(car) test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with the results obtained of 65mg/dl.The expected fasting blood glucose test result range is 160 to 170mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the car.The test strip lot manufacturer's expiration date is 06/21/2018 and open vial date is 05/23/2017.The meter memory was reviewed for previous test result history: the 69mg/dl (b)(6) 2017 09:30 am fasting: yes, the 65mg/dl (b)(6) 2017 01:21 pm fasting: yes, the 85mg/dl (b)(6) 2017 10:00 am fasting: yes, the 138mg/dl (b)(6) 2017 08:00 am fasting: yes.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6650026
Report Number1000113657-2017-01032
Device Sequence Number1285363
Product Code NBW
UDI-Device Identifier00021292007065
UDI-Public(01)00021292007065
Combination Product (Y/N)N
Initial Reporter StateMD
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2017
Initial Report FDA Received Date06/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1